# SDR SWAA2016052652135

- Difficulty date: April 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 69,499 hours, 56,460 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532434
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR REAR SPAR UPPER CHORD CRACKED, BETWEEN RSS 221.29 - 227.09.  REPAIRED CHORD IAW ER & EA.
